Show simple item record

contributor authorB. R. Seymour
date accessioned2017-05-09T00:30:12Z
date available2017-05-09T00:30:12Z
date copyrightDecember, 1970
date issued1970
identifier issn0021-8936
identifier otherJAMCAV-25927#1202_2.pdf
identifier urihttp://yetl.yabesh.ir/yetl/handle/yetl/139168
publisherThe American Society of Mechanical Engineers (ASME)
titleDiscussion: “Shock Waves in Mathematical Models of the Aorta” (Rudinger, George, 1970, ASME J. Appl. Mech., 37, pp. 34–37)
typeJournal Paper
journal volume37
journal issue4
journal titleJournal of Applied Mechanics
identifier doi10.1115/1.3408699
journal fristpage1202
journal lastpage1204
identifier eissn1528-9036
keywordsShock waves AND Aorta
treeJournal of Applied Mechanics:;1970:;volume( 037 ):;issue: 004
contenttypeFulltext


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record